# SDR FDKA2008122100320

- Difficulty date: December 21, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 14,039 hours, 13,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6190 CVG-CAE.  MAIN CABIN DOOR INNER DOOR HANDLE HARD TO LOCK, AND DOOR HARD TO CLOSE.  MX CLEANED AND LUBED, OPS CHECKED GOOD.
